# SDR SWAA2020070195844

- Difficulty date: June 26, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENGY LIGHT BY AFT OF LEFT WING TO BODY FAIRING INOP.  RELAMPED EXTERIOR EMERGENCY LIGHT BY AFT OF LEFT WING TO BODY FAIRING AS PER REF AMM 33-51-04-960-801 OPERATIONAL CHECK FOOUND NORMAL.
